30. 7. 2017

Učitel matematiky

Mgr. Zuzana Pátíková, Ph.D.

Odborný asistent
Vedoucí Maths Support Centre
Předměty pro poradnu: Matematika I, Matematika II, Diferenciální rovnce, Úvod do LaTeXu
Telefon: +420-57603-5005

Místnost: U51/307
Absolvovaná VŠ a profesní růst:

1999-2004 - MU, Fakulta přírodovědecká, obor matematická analýza
2002-2003 - VUT Brno, Fakulta stavební, doplňkové pedagogické studium
2004-2007 - MU, Fakulta přírodovědecká, PhD. studium obor matematická analýza

Průběh zaměstnání:

2005-dosud - Univerzita Tomáše Bati ve Zlíně, Fakulta aplikované informatiky, Ústav matematiky, asistent

Odborné zájmy:

Pololineární diferenciální rovnice (Half-linear second order differential equations)

Publikační aktivity:

• Došlý O., Pátíková Z.: Hille-Wintner type comparison criteria for half-linear second order differential equations, Archivum Mathematicum 2/2006 (str. 185-194)
• Pátíková Z.: Hille-Wintner type comparison criteria for half-linear second order differential equations, Journal of Elecrical Engineering 57 (2006) (str. 18-21)
• Pátíková Z.: Hille-Wintner type comparison theorems for half-linear differential equations, Studies of the University of Zilina, Mathematical Series, Vol. 20/2006, 47-54.
• Pátíková Z.: Hartman-Wintner type criteria for half-linear second order differential equations, Math. Bohem. 132/3 (2007), 243-256.
• Pátíková Z.: Hartman-Wintner type theorems for half-linear second order differential equations, Proceedings of CDDE 2006, Folia FSN Universitatis Masarykianae Brunensis, Mathematica 16 (2007), 131-138.
• Pátíková Z.: On-line studijní opory pro výuku matematiky na FT a FAI UTB, XX. DIDMATTECH 2007, 540-542.
• Pátíková Z.: Some corollaries of Hartman-Wintner type criteria for half-linear second order differential equations, Journal of electrical engineering, Vol. 58, No 7/s(2007), 11-13.
• Pátíková Z.: Asymptotic formulas for solutions of half-linear Euler-Weber equation, E. J. Qualitative Theory of Diff. Equ., Proc. 8'th Coll. Qualitative Theory of Diff. Equ., No. 15. (2008), 1-11.
• Pátíková Z.: Asymptotic formulas for non-oscillatory solutions of perturbed half-linear Euler equation, Nonlinear Analysis: Theory, Methods & Applications, Volume 69, Issue 10 (2008), 3281-3290.